# SDR C2XA09IA244

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 18,592 hours, 9,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84800
- Condition: Discharged
- Location: Cabin
- Part time: 15,456 hours, 10,045 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCH - DURING MX INSPECTION A GALLEY AREA EMERGENCY EXIT LIGHT WAS FOUND NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
